RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 360, Pages 5–30 (Mi znsl2157)  

This article is cited in 3 scientific papers (total in 3 papers)

Form factors, plane partitions and random walks

N. M. Bogoliubov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: An exactly solvable boson model, the so-called “phase model,” is considered. A relation between certain transition matrix elements of this model and boxed plane partitions, three-dimensional Young diagrams placed into a box of finite size, is established. It is shown that the natural model describing the behavior of friendly walkers, ones that can share the same lattice sites, is the “phase model.” An expression for the number of all admissible nests of lattice paths made by a fixed number of friendly walkers for a certain number of steps is obtained. Bibl. – 35 titles.

Full text: PDF file (446 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 158:6, 771–786

Bibliographic databases:

UDC: 517.987
Received: 21.11.2008
Language:

Citation: N. M. Bogoliubov, “Form factors, plane partitions and random walks”, Representation theory, dynamics systems, combinatorial methods. Part XVI, Zap. Nauchn. Sem. POMI, 360, POMI, St. Petersburg, 2008, 5–30; J. Math. Sci. (N. Y.), 158:6 (2009), 771–786

Citation in format AMSBIB
\Bibitem{Bog08}
\by N.~M.~Bogoliubov
\paper Form factors, plane partitions and random walks
\inbook Representation theory, dynamics systems, combinatorial methods. Part~XVI
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 360
\pages 5--30
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2157}
\zmath{https://zbmath.org/?q=an:1177.05015}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 158
\issue 6
\pages 771--786
\crossref{https://doi.org/10.1007/s10958-009-9411-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349161422}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2157
  • http://mi.mathnet.ru/eng/znsl/v360/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, “Combinatorics of a strongly coupled boson system”, Theoret. and Math. Phys., 181:1 (2014), 1132–1144  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    2. J. Math. Sci. (N. Y.), 224:2 (2017), 199–213  mathnet  crossref  mathscinet
    3. N. Bogoliubov, “Continuous time multidimensional walks as an integrable model”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 24, Zap. nauchn. sem. POMI, 465, POMI, SPb., 2017, 13–26  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:160
    Full text:38
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019